Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the integrals of Perron type


Authors: P. S. Bullen and C. M. Lee
Journal: Trans. Amer. Math. Soc. 182 (1973), 481-501
MSC: Primary 26A39
MathSciNet review: 0338291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An abstract derivate system is defined axiomatically, and then a naturally corresponding Perron integral theory is developed, unifying all the existing integral theories of Perron type of first order. A new scale of approximately mean-continuous integrals and a new scale of symmetric Cesàro-Perron integrals are obtained as examples of the general theory. Also, the MZ-integral and the SCP-integral are proved to be equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A39

Retrieve articles in all journals with MSC: 26A39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0338291-6
PII: S 0002-9947(1973)0338291-6
Keywords: Base, base mappings, lower derivate operator, derivative, legitimate mapping, inequality property, derivate system, major function, minor function, Perron integral, Cesàro-Perron integral, approximately mean-continuous integral, symmetric Cesàro-Perron integral, MZ-integral, SCP-integral
Article copyright: © Copyright 1973 American Mathematical Society